Translator Disclaimer
July/August 2014 Low regularity solutions for the two-dimensional "rigid body + incompressible Euler" system
Olivier Glass, Franck Sueur
Differential Integral Equations 27(7/8): 625-642 (July/August 2014).

Abstract

In this note, we consider the motion of a solid body in an incompressible perfect fluid filling the plane. We prove the global existence of solutions in the case where the initial vorticity belongs to $L^p$ with $p\gt 1$ and is compactly supported. We do not assume that the energy is finite.

Citation

Download Citation

Olivier Glass. Franck Sueur. "Low regularity solutions for the two-dimensional "rigid body + incompressible Euler" system." Differential Integral Equations 27 (7/8) 625 - 642, July/August 2014.

Information

Published: July/August 2014
First available in Project Euclid: 6 May 2014

zbMATH: 1340.76018
MathSciNet: MR3200756

Subjects:
Primary: 74F10, 76B99

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 7/8 • July/August 2014
Back to Top